# SDR UALA2012022101060

- Difficulty date: February 20, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 68,043 hours, 25,215 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LIGHT WILL NOT ILLUMINATE.  RELAMPED.  DOOR ARMS AND INDICATES NORMAL.
